Positive Solutions of Schrödinger Equations in Two-Dimensional Exterior Domains.
Monatshefte für Mathematik, Tome 123 (1997) no. 1, pp. 121-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1997__123_1_178764,
author = {Adrian Constantin},
title = {Positive {Solutions} of {Schr\"odinger} {Equations} in {Two-Dimensional} {Exterior} {Domains.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {121--126},
year = {1997},
volume = {123},
number = {1},
zbl = {0866.35031},
url = {http://geodesic.mathdoc.fr/item/MOMA_1997__123_1_178764/}
}
Adrian Constantin. Positive Solutions of Schrödinger Equations in Two-Dimensional Exterior Domains.. Monatshefte für Mathematik, Tome 123 (1997) no. 1, pp. 121-126. http://geodesic.mathdoc.fr/item/MOMA_1997__123_1_178764/